Weekly NCLEX/HESI Question for September 29


Remember to take your time and read the entire question. If you have any questions or tips please participate in our NCLEX support forum.

*Help out other nurses and share why the incorrect answers are not the best choice*

September 29

You have completed today's NCLEX/HESI question! You %%RATING%% %%FORM%%

Submit your answer for a chance to win today's prize! To win, log in to your accountor register now.

Your answers are highlighted below.
The nurse is receiving shift report. Which patients should the nurse see first?
A client admitted with exacerbation of asthma reports shortness of breath after using the albuterol [Proventil] inhaler.
A client admitted with viral meningitis needs to receive a dose of ceftriaxone [Rocephin] IVPB
A client with diabetic ketoacidosis [DKA] has a pulse oximetry reading of 92% on room air.
A client with pseudomembranous colitis reports abdominal cramping
Question 1 Explanation: 
The correct answer is A. The client with asthma after using the bronchodilator albuterol did not achieve relief is at risk for respiratory complications.
Once you are finished, click the button below. Any items you have not completed will be marked incorrect. Get Results
There is 1 question to complete.

, , ,

Skip to toolbar